# SDR USAA2009080692022

- Difficulty date: August 4, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 1,980 hours, 575 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0035
- Condition: Low Pressure
- Location: Service Door
- Part time: 1,995 hours, 579 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8224797 - FLT 610-ATL - EMERGENCY EGRESS SYSTEM - FLIGHT ATTENDANT ADVISED FORWARD CIDS PANEL MESSAGE DOOR 4L "CHECK PRESS".  MAINTENANCE SERVICED DOOR ASSIST BOTTLE ON DOOR 4L IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
